| Model Number |
T2BACTERIA PANEL |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Incident occured at evaluation site, therefore no patient treatment decisions were based on the results of the t2 test.
Event or Problem Description
(b)(6) 2023: t2 bioystems received a customer complaint that the t2bacteria panel produced a discordant result.The t2bacteria panel produced a "target not detected" result compared to a positive blood culture result for e.Coli.